Vol. 2, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the cycle map of a finite group

Masaki Kameko

Vol. 2 (2017), No. 1, 47–72
DOI: 10.2140/akt.2017.2.47
Abstract

Let p be an odd prime number. We show that there exists a finite group of order pp+3 for which the mod p cycle map from the mod p Chow ring of its classifying space to its ordinary mod p cohomology is not injective.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/akt

We have not been able to recognize your IP address 34.228.52.223 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Chow ring, cycle map, classifying space, finite group
Mathematical Subject Classification 2010
Primary: 14C15
Secondary: 55R40, 55R35
Milestones
Received: 5 June 2015
Revised: 9 January 2016
Accepted: 2 February 2016
Published: 3 September 2016
Authors
Masaki Kameko
Department of Mathematical Sciences
Shibaura Institute of Technology
307 Minuma-ku
Fukasaku, Saitama-City 337-8570
Japan